MathSciNet Relay Station
MathSciNet bibliographic data
MR301565 (46 #723) 47E05 (34B25)
Javrjan, V. A. A certain inverse problem for Sturm-Liouville operators. (Russian) Izv. Akad. Nauk Armjan. SSR Ser. Mat. 6 (1971), no. 2–3, 246–251.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement